# SDR HNAA2009111100327

- Difficulty date: November 8, 2009
- Submitted: November 12, 2009
- Operation: Air carrier
- Aircraft: N815EX
- Make and model: Dhav DHC8102
- Aircraft serial: 321
- Aircraft time: 43,320 hours, 47,328 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

UPON GEAR EXTENSION, NR 2 HYD ISO VALVE CAUTION LIGHT ILLUMINATED WITH NR 2 HYD QTY INDICATING HALF QT.  GEAR WELL SATURATED WITH HYD FLUID.  INSTALLED TEMP FLEX LINE AT AFT GEAR DOOR ACTUATOR.  OPS/LEAK CHECK GOOD.  INSTALL PERMANENT LINE OR COMPLETE WORK CARD 20-50-52T WITHIN 70 HRS.
